MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYR 16FR10ML 100%SILI C UM TRAY

MEDLINE INDUSTRIES, LP MEDLINE; 1LYR 16FR10ML 100%SILI C UM TRAY
Catalog Number URO170816C
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Deflation (4061)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the patient's indwelling urinary catheter dislodged with the balloon deflated.Re-catheterization was required.According to the facility, the patient stated that the medline catheter was uncomfortable and "continued to fall out".The facility indicated that a catheter from a different vendor was placed afterward.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient's indwelling urinary catheter dislodged with the balloon deflated.Re-catheterization was required.According to the facility, the patient stated that the medline catheter was uncomfortable and "continued to fall out".The facility indicated that a catheter from a different vendor was placed afterward.
 
Additional Manufacturer Narrative
Update to d9, h3, and h6.After further investigation, it was determined that a sample was returned to the manufacturer on 1/7/26.The evaluation included testing of the actual/suspected device, a review of production records, and a trend analysis.The investigation identified a material problem, as longitudinal tears were present on both balloons, and the reported issue of balloon deflation was verified through visual assessment of the returned samples.A leakage/seal problem was identified.Functional testing was performed by attempting to inflate the balloons with 10 ml of water; the balloons were no longer functional and were unable to retain water, confirming the reported issue.However, despite the confirmed malfunction, the cause remains unestablished.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
1LYR 16FR10ML 100%SILI C UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23984623
Report Number1417592-2026-00010
Device Sequence Number10704441
Product Code OHR
UDI-Device Identifier10193489988727
UDI-Public10193489988727
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO170816C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexMale
Patient Weight91 KG